# SDR VJ970062

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, AFT CARGO AREA HAS CORROSION ON FRAME AND ATTACH ANGLE AT STATION 870 STRINGER 24 TO 23L.  REMOVED SIDEWALL PANEL, REMOVED CORROSION .020 MATERIAL REMOVED OUT OF LIMITS IAW DC-9 SRM 53-01 FIG 1 MIC NR 4107-2 CUT OUT FRAME FABRICATED REPAIR FROM 2024-T3 .050 8 INCH BY 6 INCH BY 2 INCH BY .75 INCH IAW DC-9 SRM 53-01 PAGE 9.  ALODINED AND PRIMED REPAIR IAW DC-9 SRM 51-10-3, INSTALLED PANEL IAW DC-9 SRM 51-30-2, REMOVED CORROSION FROM STATION 870 ST 24, TO 23L.  (M)
